# SDR GJR2002F00000

- Difficulty date: August 26, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N390CC
- Make and model: Piper PA-18-150
- Aircraft serial: 9944CC
- Engine: Lyc O360*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: DC1804924632L
- Condition: Cracked
- Location: Fuselage
- Part time: 181 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ALONG THE LOWER SEAM ON THE INBOARD SIDE.  APPLICATION 180HP FLOAT PLANE.  INSUFFICIENT AMOUNT OF MATERIAL ALONG WELDED SEAMS.
